MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that during one of the studies, the physiologist got an error in the iscv system and was not able to retrieve the measurements made on the study.The device was in clinical use at the time of the event, and no adverse events or harm were reported in the complaint.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
It was reported to philips that during one of the studies, the physiologist got an error in the iscv system and was not able to retrieve the measurements made on the study.The device was in clinical use at the time of the event, and no adverse events or harm were reported in the complaint.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was a 'nan' (not a number) value in the xml sr file in the analysis inbox folder.Intellispace cardiovascular (iscv) generated an error as it was unable to process this value.As an immediate action, the issue was resolved by replacing the nan values with 0 (zero) and saved the report.Although no adverse events or patient harm were reported in the associated complaint, this malfunction has been determined to be reportable.Under specific circumstances, it could potentially lead to delayed diagnosis or misdiagnosis.Given the defect¿s nature and its potential impact on clinical decision-making if it were to recur, philips has determined that this constitutes a reportable malfunction.Note: evaluation results and conclusion fda c-code have been updated.

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24720892
Report Number3003768277-2026-100989
Device Sequence Number14974348
Product Code LLZ
UDI-Device Identifier00884838095250
UDI-Public(01)00884838095250(11)191207(10)4.2.1.0
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown